# SDR DHL9770515C

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 659611710
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE NOSE LANDING GEAR DRAG BRACE SUPPORT FITTING WAS FOUND TO HAVE HEAVY PITTED CORROSION AT LT SIDE ATTACHMENT AREA.  REMOVED AND REPLACED NLG DRAG BRACE SUPPORT FITTING PER S/B 53-69.  NON ROUTINE 3827.
